# SDR 2005FA0000909

- Difficulty date: April 26, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447821
- Part serial: S82298
- Condition: Cracked
- Location: Hyd Pump
- Part time: 62,917 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING CRACKED.  HOUSING IS TOO WEAK.  MAKE HOUSING STRONGER.  (K)
